MathSciNet Relay Station
MathSciNet bibliographic data
MR41223 (12,815d) 30.0X
Yu, Chia-Yung Sur les droites de Borel de certaines fonctions entières. (French) Ann. Sci. École Norm. Sup. (3) 68, (1951). 65–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement